[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Falling Down A Lot (CURED)

My original message of 11/5/98 has been resolved.

Neurontin was discontinued on 11/6/98 and I have not had any further
episodes of being off balance...nor have I fallen down.

The neurologist says that this is not a side effect from the drug...but
can not explain why I am not off balance anymore.  Sometimes you have to
be your own doctor, while still keeping the real doc informed of what
you think or due. (don't take all matters into your own hands, but work
with your doc to find the answers.)

Logically if you start taking a drug and at the same time you start
showing abnormal symptoms, there maybe a coralation, and even though
there is no known medical reason documented , a good doc will still have
an open mind and work with you, or at least humor you, to find out if
going off the drug will stop the symptoms.

In my case, the burning from the neuropathy is the better choice from
falling down all the time...I've got scars to prove it on both knees, my
elbows, and my hands and shoulder.

So maybe I'm a landmark case?


Insulin-Pumpers website http://www.insulin-pumpers.org/